Jñānābha‎, Vol. 49 (1) (2019), 40-49

SOME COUPLED FIXED POINT THEOREMS IN CONVEX METRIC SPACES

Memudu Olaposi Olatinwo

Department of Mathematics, Obafemi Awolowo University, Ile-Ife, Nigeria.1
Email:memudu.olatinwo@gmail.com/molaposi@yahoo.com/polatinwo@oauife.edu.ng
(Received : April 01, 2019 ; Revised: May 26, 2019)



Abstract

We establish some coupled .fixed point theorems in convex cone metric spaces for (k, μ)Lipschitzian and (k, μ, L)Lipschitzian mappings. We assume that the cone has nonempty interior. Our results generalize and extend several known results in the existing literature.


2010 Mathematics Subject Classifications47H10, 47H09.
Keywords and phrasesCoupled fixed point; convex cone metric spaces.